Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Addicted to smoking shunk, get occasional numbness at the back of head, digestive problems, chest pain when hungry. Advice?

Hi Iv smoke skunk for about 5 years I never had problem with it ever it was like smoking a cigarette but just like 9/10 months ago I tried giving it up so I quit fo 2 weeks n then I had a splidf with few mates n all of a sudden I started feeling numb as in I couldn t feel my body e.g chest , head and legs everything jus went all funny I could breathe properly nuffin n since then Iv been havin not da same feelin but near enuff da same 24/7 I feel sometimes numb at the back of my head mainly I can t eat food it s like Iv got digestion problems I have chest pains sometimes feels like I can t breathe n I can t sleep n when I do get to sleep it s only for a little while so I was just thinking how to stop it I still smoke here n there like once a week do u think if I quit it will be alright? Also I have this noise coming from my chest aswell it s the same noise as when your stomach is hungry it comes frm the left hand side of my chest could you please give me helpfull advice please thanks
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

The symptoms that you have been experiencing are collectively called by a Medical Term,"Withdrawal Syndrome" The withdrawal syndrome is experienced by an addict as there is Physical Dependence on a Psychoactive Substance.That is to say that in the internal environment of the presence of substance only the respiratory/circulatory/nervous/gastrointestinal and all the systems work properly.This is different from habituation ie., only a psychological dependance for eg., drinking coffee. A habit that starts as psychological dependance culminates in physical dependance-ie., Addiction.

To recover from withdrawal syndrome, you need to be admitted to a Psychological Centre/Ward and administered with Medicines tranquilizers and Psychotherapy by a Psychiatryst.A long term therapy to overcome your weak will power to prevent relapses.

Kindly consult a qualified and experienced Psychiatryst for the treatment of withdrawal syndrome but do not get back into same addiction again.

Best Regards,

Dr Lt Cdr ASN Bhushan,

Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor